MathSciNet Relay Station
MathSciNet bibliographic data
MR2814296 (2012b:05105) 05C12 (05C05 05C90)
Wang, Hongzhuan; Hua, Hongbo; Wang, Dongdong Cacti with minimum, second-minimum, and third-minimum Kirchhoff indices. Math. Commun. 15 (2010), no. 2, 347–358.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement